# SDR 0002396634

- Difficulty date: July 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- Aircraft time: 65,376 hours, 9,865 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FLIGHT CREW HAD DIFFICULTY PRESSURIZING THE AIRCRAFT IN AUTO AND A BURNING SMELL EMITTED FROM ROW 24.  CABIN PRESSURIZATION WAS CONTROLLED MANUALLY AND AIRCRAFT RETURNED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED ZONE 3 TRIM AIR DUCT UNDER FLOOR AT ROW 24 RIGHT, CABIN PRESSURE CONTROLLER, AND NR 2 AIR CYCLE MACHINE TURBINE BYPASS VALVE.  OPERATIONAL CHECK GOOD.
